MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 32MM +12 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 32MM +12 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6260-9-432
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that a patient of exeter prosthesis is fractured at the neck.2 additional operations have taken place.Revision operation is planned for friday b)(6) 2019.
 
Additional Manufacturer Narrative
An event regarding crack/fracture of an exeter stem was reported.Conclusion: based on the information provided there is no indication or allegation that the device reported in this investigation contributed to the event.Visual inspection stated 'damage was observed on the articulating surface of the head, consistent with contact against a hard object' however, this did not contribute to the over all event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that a patient of exeter prosthesis is fractured at the neck.2 additional operations have taken place.Revision operation is planned for (b)(6) 2019.

Brand Name
32MM +12 LFIT V40 HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8528137
Report Number0002249697-2019-01674
Device Sequence Number1885212
Product Code LPH
UDI-Device Identifier07613327013153
UDI-Public07613327013153
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number6260-9-432
Device Lot Number52916001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR